# SDR SIMA201908097003

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 45,962 hours, 41,663 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING STRONG SMELL OF OIL IN THE COCKPIT. SMELL DISSIPATED AFTER SWITCHING BLEEDS TO APU AND TURNING OFF RECIRCULATING FAN. TRANSFERRED TO NRWC #623-MIA-03121-C/A-COMPLIED WITH ETN-EM-72-034 . NO SMELL OF OIL NOTED DURING TEST. C/W FIM TASK 21-20-00-810-803-A.NO SMELL OF OIL NOTED DURING TEST. PERFORMED GVI INSPECTION USING A ULTRAVIOLET LIGHT ON LEFT & RIGHT ENGINES. NO SIGNS OF OIL LEAKAGE NOTED AT THIS TIME, IAW RRMM 72-00-00-200-802.
